# SDR 95ZZZX6741

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Precision Propeller Services International, LLC, repair station FG6R375D
- Aircraft: 07
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Blade Threads
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE OVERHAUL FOUND HUB CRACKED IN BLADE RETENTION THREADS.
